Rocky Mountain Journal of Mathematics

On Boundary Conditions for Sturm-Liouville Differential Operators in the Direct Sum Spaces

Sobhy El-Sayed Ibrahim

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 29, Number 3 (1999), 873-892.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181071614

Digital Object Identifier
doi:10.1216/rmjm/1181071614

Mathematical Reviews number (MathSciNet)
MR1733074

Zentralblatt MATH identifier
0954.34018

Citation

Ibrahim, Sobhy El-Sayed. On Boundary Conditions for Sturm-Liouville Differential Operators in the Direct Sum Spaces. Rocky Mountain J. Math. 29 (1999), no. 3, 873--892. doi:10.1216/rmjm/1181071614. https://projecteuclid.org/euclid.rmjm/1181071614


Export citation

References

  • N.I. Akhiezer and I.M. Glazman, Theory of linear operators in Hilbert space, Vol. I, Vol. II, Ungar, New York, 1961, 1963.
  • D.E. Edmunds and W.D. Evans, Spectral theory and differential operators, Oxford University Press, 1987.
  • W.N. Everitt, A note on the self-adjoint domains of second order differential equations, Quart. J. Math. (Oxford) 14 (1963), 41-45.
  • --------, Integrable square solutions of ordinary differential equations, Quart. J. Math. (Oxford) 14 (1963), 170-180.
  • --------, Singular differential equations II: Some self-adjoint even order cases, Quart. J. Math. (Oxford) 18 (1967), 13-32.
  • W.N. Everitt and D. Race, On necessary and sufficient conditions of ordinary differential equations, Quest. Math. 2 (1978), 507-512.
  • W.N. Everitt and A. Zettl, Generalized symmetric ordinary differential expressions. The general theory, Nieuw Arch. Wisk. (4) 27 (1979), 363-397.
  • --------, Sturm-Liouville differential operators in direct sum spaces, Rocky Mountain J. Math. 16 (1986), 497-516.
  • --------, Differential operators generated by a countable number of quasi-differential expressions on the real line, Proc. London Math. Soc. (3) 64 (1992), 524-544.
  • D. Hinton, A.M. Krall and K. Shaw, Boundary conditions for differential operators with intermediate deficiency index, Appl. Anal. 25 (1987), 43-53.
  • A.M. Krall and A. Zettl, Singular self-adjoint Sturm-Liouville problems, J. Differential Integral Equations 1 (1988), 423-432.
  • --------, Singular self-adjoint Sturm-Liouville problems II: Interior singular points, SIAM J. Math. Anal. 19 (1988), 1135-1141.
  • S.J. Lee, On boundary conditions for ordinary linear differential operators, J. London Math. Soc. 12 (1978), 447-454.
  • M.A. Naimark, Linear differential operators, Part II, Harrap, London, 1968.
  • A. Zettl, Formally self-adjoint quasi-differential operators, Rocky Mountain J. Math. 5 (1975), 453-474.